Remarks on the Fisher–Welch–Wald test
Doklady Akademii Nauk, Tome 154 (1964) no. 3, pp. 514-516
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_3_a6,
author = {Yu. V. Linnik},
title = {Remarks on the {Fisher{\textendash}Welch{\textendash}Wald} test},
journal = {Doklady Akademii Nauk},
pages = {514--516},
year = {1964},
volume = {154},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_3_a6/}
}
Yu. V. Linnik. Remarks on the Fisher–Welch–Wald test. Doklady Akademii Nauk, Tome 154 (1964) no. 3, pp. 514-516. http://geodesic.mathdoc.fr/item/DAN_1964_154_3_a6/